# SDR ASAA2015100413334

- Difficulty date: October 4, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 69,884 hours, 46,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3236535
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE, RT SIDE .8750 LONG, 1.5 FWD 727E, TOP SIDE OF S-24R TRANSFERRED FROM N/R 00001 DEFECT NR 11426711.  ACFT GROUNDED.  REPAIRED SKIN CRACK DAMAGE IAW SRM 53-00 01-2R-31 DET IDX. THIS IS A CAT B REPAIR INITIAL THRESHOLD IS SET FOR 66,000 CYCLES REFER TO OPERATORS REPAIR ASSESSMENT PROGRAM FOR INSPECTION METHODS AND INTERVALS.
